Translator Disclaimer
August, 2004 Pseudoholomorphic strips in symplecticisations III: Embedding properties and compactness
Casim Abbas
J. Symplectic Geom. 2(2): 219-260 (August, 2004).

Abstract

This paper is the last in a series of three papers which investigate pseudoholomorphic strips in the symplectisation of a three dimensional closed contact manifold with a mixed boundary condition. We will prove a compactness and an intersection result, and we will investigate the embedding properties of such pseudoholomorphic curves.

Citation

Download Citation

Casim Abbas. "Pseudoholomorphic strips in symplecticisations III: Embedding properties and compactness." J. Symplectic Geom. 2 (2) 219 - 260, August, 2004.

Information

Published: August, 2004
First available in Project Euclid: 1 September 2004

zbMATH: 1085.53072
MathSciNet: MR2108375

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.2 • No. 2 • August, 2004
Back to Top